# SDR DALA2017010400080

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,870 hours, 29,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC LONGERON 30 HAS CORROSION IN MULTIPLE AREAS FROM FUSELAGE FRAME STA 986 TO STA 1037. REPAIRED L30 FROM STA 899-1053 IAW SRM 53-20-05 REP 1.
